# SDR GUUA94753041311A

- Difficulty date: April 13, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 29,696 hours, 36,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 12944003863
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED AFT CARGO DOOR FRAME CRACKED APPROXIMATELY 90% OF WIDTH AND 3.5 INCHES LENGTH AT APPROXIMATELY FS 509.50 STRINGER 10L.   REMOVED DAMAGED SECTION OF FRAME AND INSTALLED NEW SECTION OF FRAME.
